MathSciNet Relay Station
MathSciNet bibliographic data
MR772611 (86d:20048) 20G05 (17B10)
Kato, Shin-ichi On the Kazhdan-Lusztig polynomials for affine Weyl groups. Adv. in Math. 55 (1985), no. 2, 103–130.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement